MAUDE Adverse Event Report: MIZUHO OSI 5321G; OPERATING TABLE

MIZUHO OSI 5321G; OPERATING TABLE
Model Number 5321G
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Codes Bruise/Contusion (1754); Blister (4537)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pads on their wilson frame were installed in wrong direction.Customer stated they placed patient onto wilson frame where part of the patient's chest was sitting on no padding for the duration of surgery which was approximately 5 hours.When they removed patient they discovered blisters and bruising.They treated patient by wrapping the affected area.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the information received from the investigation, it was deemed as an user error as the pads were not installed correctly contrary to the instructions per the ifu prior to the use on patient.An in-service training was scheduled for the hospital personnel regarding correct placement of the pads per the ifu.

Brand Name
5321G
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenueq
union city, CA 94587-1234
5104291500
MDR Report Key15328666
Report Number2921578-2022-00015
Device Sequence Number6484950
Product Code JEA
UDI-Device Identifier00842430104459
UDI-Public00842430104459
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5321G
Device Catalogue Number5321G
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale